# SDR ASAA12511407

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 14,247 hours, 4,543 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 1715Y6
- Condition: Failed
- Location: Weather Radar
- Part time: 14,267 hours, 4,547 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED PWS FAULT ON T/O THRU 4000 FT, ACFT GROUNDED.  ACCOMPLISHED TROUBLESHOOTING FOR PWS FAIL IAW FIM 34-43-00-810-815 WEATHER RADAR OPS TEST FAILED WITH ANTENNA FAULT.  REPLACED WEATHER RADAR ANTENNA DRIVE UNIT IAW MM 34-43-11-000-802 & MM 34-43-11-400-802. CLEANED WEATHER RADAR TRANSCEIVER FAN AND PERFORMED WXR OPS TEST IAW MM 34-43-00-710-802-001. ALL TESTS PASS.
